# SDR IPXA11566608

- Difficulty date: May 1, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Gouged
- Location: Bs 298-323
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C3, CREW ENTRY DOOR LWR SILL SUPPORT ANGLE HORIZ FLANGE UPPER SURFACE HAS 2 GOUGES, BS 298 AND BS 323 WL 215 LBL 63 (MARKED).  REPLACED INNER CHORD ANGLE BS 298-323, WL 215, LBL 63, IAW SRM 53-10-15-1A 1, SRM 53-10-15-0I-1, SRM 51-40-02-0G, SRM 51-40-05-0G, AMM 51-00-58-2.
